# SDR ARWA20030501

- Difficulty date: May 9, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 64,229 hours, 18,723 cycles
- Engine: Pwa JT3D7
- Engine time: 62,207 hours, 29,630 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR  1 ENGINE COMPRESSOR STALLED, REDUCED POWER 1.50 EPR, N1 TACH FLUX AND MAX "O".  OIL TEMP INCREASING.  ENGINE SHUT DOWN 05:30Z WINDMILLING OIL PRESSURE 16 PSI. NOTE: PRELIMINARY INSPECTION REVEAL C1 BEARING FAILURE.  CORRECTIVE ACTION:
